Can a person take the flu shot if they are on anti thyroids medications?
5 Sep 2012
Hi vancamp - Welcome to DC and I hope you enjoy your experience here. Do you have Grave's Disease? So you are hyperthyroid if taking antithyroid medication. You should not have an issue but if you want to clear it with your endocrinologist... please do so.
I wish you well and be in good health, too!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have a compromised immune system & got a flu shot today without talking to my infectious disease dr... now i find that he is gone this ...
1 answer • 18 Sep 2009
My INR clinic said it is amust for all patients... I am young and don't want a flu shot... any suggestions? What has everyone else done?
3 answers • 13 Oct 2011
ALL thyroid meds give me bad side effects - nausea, flu-like symptoms, fatigue, weakness, loss of a?
and loss of appetite. I have tried compounded meds. My TSH is 48 - extremely high. Don't know what to do.
1 answer • 1 Feb 2012
I've only had the flu shot twice and both times I have gotten what seemed like a cold and was achy and tired for a few days afterward.
2 answers • 7 Dec 2012